MAUDE Adverse Event Report: MEGADYNE MEDICAL PRODUCTS, INC. RTN ELEC DUAL PLATE 9FT CORD; RETURN ELECTRODE DUAL PLATE WITH CORD

MEGADYNE MEDICAL PRODUCTS, INC. RTN ELEC DUAL PLATE 9FT CORD; RETURN ELECTRODE DUAL PLATE WITH CORD
Model Number 0855CN
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Date sent: 7/27/2020.Batch # unknown.Investigation summary: as the device was not returned, an analysis investigation could not be performed.A conclusion could not be reached as to what may have caused or contributed to the event.The dhr review of the reported lot number confirmed that the product was produced accomplishing quality requirements and released according to established procedures.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.Could you please explain what is the current patient status? how was the injury treated for patient ? will the patient need any follow-up? is this device available to be returned for evaluation? was the pad inspected before use? (e.G.For creases, voids, bubbles, etc.).Location of where the pad was applied on the patient (e.G.Arm, leg, back, etc.).Is there hair or skin folds in the pad applied location? what was the alignment of the pad and cord relative to the surgical site? (e.G.Was the corded side of the pad facing away from the surgical site?) was the patient¿s skin cleaned (e.G.Shaved, alcohol swabbed, etc.) prior to pad placement? was any substance (e.G.Lubricating jelly, conductive gel, etc.) used on or between the grounding pad and the patient¿s skin? was there any moisture under, around, or in the vicinity of the grounding pad that may have seeped between the pad and skin? what was the duration of the surgical procedure? what was the generator model? what was the generator power settings? is a photo of the affected site available? what was the size of the affected site? was the patient laying on the pad? was warming blanket used? how old is the patient? male or female? was the patient's skin dry? was the pad information provided? (e.G.Part number, lot number, etc.).Was the pad removed slowly as described in the instruction? what was the temperature and humidity of the pad stocked environment? response: there is no further information i can provide.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that during an unknown procedure the hospital was doing a trial on medadyne bovie pads intra-op.The patient had the bi-lateral bovid pads on.At the conclusion of the surgery, the bovie pads were removed and the patient had developed bilateral pinpoint bruising marks at the site and shape of bovie pads that were used during the procedure.No other information was provided.

Brand Name
RTN ELEC DUAL PLATE 9FT CORD
Common Device Name
RETURN ELECTRODE DUAL PLATE WITH CORD
Manufacturer (Section D)
MEGADYNE MEDICAL PRODUCTS, INC.
11506 south state street
draper UT 84020
MDR Report Key10325982
Report Number1721194-2020-00041
Device Sequence Number2297557
Product Code GEI
UDI-Device Identifier10614559104613
UDI-Public10614559104613
Combination Product (Y/N)N
PMA/510(K) Number
K060255
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2022
Device Model Number0855CN
Device Catalogue Number0855CN
Device Lot Number1810285
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/09/2020
Initial Report FDA Received Date07/27/2020
Patient Sequence Number1